MAUDE Adverse Event Report: MEDLINE INDUSTRIES - PDM; PORT ACCESS INSERT OUTPNT

MEDLINE INDUSTRIES - PDM; PORT ACCESS INSERT OUTPNT
Catalog Number CVI5190A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that " saline flush in the kit was broken around the plunger and cracked along the side.The contents of the flush had leaked inside the kit damaging the other products.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Syringe leaked within kit.

Common Device Name
PORT ACCESS INSERT OUTPNT
Manufacturer (Section D)
MEDLINE INDUSTRIES - PDM
blvd. world trade center no.10
parque industrial oradel, nuev
tamaulipas, 88285
MX  88285
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22079083
Report Number3004122598-2025-00003
Device Sequence Number8530841
Product Code OFF
UDI-Device Identifier10198459107283
UDI-Public10198459107283
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/30/2026
Device Catalogue NumberCVI5190A
Device Lot Number24KBU593
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown